# SDR 99ZZZX4104

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3088Z
- Make and model: Piper PA-18A 150
- Aircraft serial: 187142
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 1418200
- Condition: Corroded
- Location: Rt Wing
- Part time: 12,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION OF LIFT STRUT ATTACH FITTING.  FRONT OF FRONT SPAR IN RIGHT WING LOCATED UNDER LEADING EDGE COVERING CAUSED BY LACK OF ACCESS FOR INSPECTION.
